MAUDE Adverse Event Report: Alcon Research, LLC - Huntington Clareon Aspheric UV Absorbing IOL; Intraocular Lens

Alcon Research, LLC - Huntington Clareon Aspheric UV Absorbing IOL; Intraocular Lens
Model Number CC60WF
Medical Device Problem Code Particulates (1451)
Health Effect - Clinical Code Eye Irritation (4803)
Date of Event 07/14/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A nurse reported that, following a cataract surgery with intraocular lens (iol) implantation, a foreign body was observed in the iris during a postoperative follow-up appointment.The products used during the procedure, were the ophthalmic system, viscoelastic, and iol.There was no inflammation or other clinical concerns reported.However, the patient experienced "funky" vision.As a result, the patient underwent an additional surgery approximately one month later to remove the foreign body.There was no patient impact reported.Additional information received later confirmed that the foreign body was removed from the iris.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.

Brand Name
Clareon Aspheric UV Absorbing IOL
Common Device Name
Intraocular Lens
Manufacturer (Section D)
Alcon Research, LLC - Huntington
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
Alcon Research, LLC - Huntington
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50169198
Report Number1119421-2026-01639
Device Sequence Number8216891
Product Code HQL
UDI-Device Identifier00380652396875
UDI-Public(01)00380652396875(17)300311(11)260313(10)16222399
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCC60WF
Device Lot Number16222399
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/14/2026
Initial Report FDA Received Date08/07/2026
Date Device Manufactured03/13/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CENTURION Surgical Procedure Pak; CENTURION Vision System; CLAREON MONARCH IV IOL Delivery System, Injector; MONARCH III IOL Delivery System, Cartridge D; PROVISC Ophthalmic ViscoSurgical Device
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexFemale